Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Getting pain in eyes. Have collapsed sinus cavity. Applied commercial pesticides. Concerned

have had severe eye pain , they dont really itch or even get that red just a severe stinging type pain. Have been to eye doctor, no real response but she did try to sell me a pair of glasses. Truly testing my patience must resolve immediately. I have been fighting the pain for around 9 mths. the pain is in both eyes, have colapsed sinus cavity on right side what causes that and could it effect eyes or both eyes. also have applied commercial pesticides but it was in 2006. also have some bad teeth but not much pain from them. Its a stinging pulsating kind of pain that just does not quit. please hep
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ophthalmologist 's  Response
get x-ray of sinuses..frontal and maxillary..ap and lat view...take steam twice a day..avoid chilled cold drinks,,take cap clotan 200 mg , 1 tab twice a day..and then tell me..after 3 days
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor